# SDR SWAA2023050544379

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 76,431 hours, 45,235 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Low
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT BAR FLAP HANGING TO LOW.<[01] RESECURED VELCRO FOR GIRT BAR FLAP PER M/M 25-66-01.NO DEFECTS NOTED.
